Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Almost periodic sets and subactions in topological dynamics

Authors: Ethan Akin and Joseph Auslander
Journal: Proc. Amer. Math. Soc. 131 (2003), 3059-3062
MSC (2000): Primary 37B05
Published electronically: March 17, 2003
MathSciNet review: 1993213
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $\Gamma$ be a group with subgroup $\Lambda$. We show, under certain conditions, that an almost periodic point for the action of $\Lambda$ is also almost periodic for $\Gamma$. This is applied to obtain a theorem of Glasner.

References [Enhancements On Off] (What's this?)

  • [G] Eli Glasner, Structure theory as a tool in topological dynamics, Descriptive set theory and dynamical systems (Marseille-Luminy, 1996), London Math. Soc. Lecture Note Ser., vol. 277, Cambridge Univ. Press, Cambridge, 2000, pp. 173–209. MR 1774426 (2001j:37020)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 37B05

Retrieve articles in all journals with MSC (2000): 37B05

Additional Information

Ethan Akin
Affiliation: Department of Mathematics, City College of New York, New York, New York 10031-9100

Joseph Auslander
Affiliation: Department of Mathematics, University of Maryland, College Park, Maryland 20742-0001

PII: S 0002-9939(03)07005-9
Received by editor(s): April 12, 2002
Published electronically: March 17, 2003
Communicated by: Michael Handel
Article copyright: © Copyright 2003 American Mathematical Society